×

zbMATH — the first resource for mathematics

Homogenization of degenerate second-order PDE in periodic and almost periodic environments and applications. (English) Zbl 1135.35092
The authors present a review of some recent results on existence, uniqueness and regularity of the solution to elliptic equations with infinitely many variables. The operators considered are the Gross Laplacian, the Ornstein-Uhlenbeck operator and their regular perturbations.

MSC:
35R15 PDEs on infinite-dimensional (e.g., function) spaces (= PDEs in infinitely many variables)
35B50 Maximum principles in context of PDEs
35J15 Second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Arisawa, M., Quasi-periodic homogenizations for second-order hamilton – jacobi – bellman equations, Adv. math. sci. appl., 11, 465-480, (2001) · Zbl 1014.49018
[2] Arisawa, M.; Lions, P.-L., On ergodic stochastic control, Comm. partial differential equations, 23, 2187-2217, (1998) · Zbl 1126.93434
[3] Barles, G., A weak Bernstein method for fully nonlinear elliptic equations, Differential integral equations, 4, 241-262, (1991) · Zbl 0733.35014
[4] Bensoussan, A.; Blakenship, G., Controlled diffusions in a random medium, Stochastics, 24, 87-120, (1988) · Zbl 0666.93131
[5] Bhattacharya, K.; Cracium, B., Homogenization of a hamilton – jacobi equation associated with the geometric motion of an interface, Proc. roy. soc. Edinburgh sect. A, 133, 773-805, (2003) · Zbl 1043.35028
[6] Bourgeat, A.; Piatniski, A., Approximations of effective coefficients in stochastic homogenization, Ann. inst. H. Poincaré probab. statist., 40, 153-165, (2004) · Zbl 1058.35023
[7] Cabre, X.; Caffarelli, L.A., Fully nonlinear elliptic partial differential equations, (1997), Amer. Math. Soc.
[8] Caffarelli, L.A., A note on nonlinear homogenization, Comm. pure appl. math., 52, 829-838, (1999) · Zbl 0933.35022
[9] L.A. Caffarelli, P.-L., Lions, P.E. Souganidis, in preparation
[10] Caffarelli, L.A.; Souganidis, P.E.; Wang, L., Stochastic homogenization for fully nonlinear, second-order partial differential equations, Comm. pure appl. math., LVII, 319-361, (2005) · Zbl 1063.35025
[11] Castell, F., Homogenization of random semilinear pdes, Probab. theory related fields, 121, 492-524, (2001) · Zbl 0989.35022
[12] Cocordel, M., Periodic homogenization of hamilton – jacobi equations: additive eigenvalue and variational formulas, Indiana univ. math. J., 45, 1095-1117, (1996)
[13] Crandall, M.G.; Ishii, H.; Lions, P.-L., User’s guide to viscosity solutions of second order partial differential equations, Bull. amer. math. soc., 27, 1-67, (1992) · Zbl 0755.35015
[14] Dal Maso, G.; Modica, L., Nonlinear stochastic homogenization and ergodic theory, J. reine angew. math., 368, 28-42, (1986) · Zbl 0582.60034
[15] N. Dirr, A. Yip, personal communication
[16] E, W., A class of homogenization problems in the calculus of variations, Comm. pure appl. math., XLIV, 733-759, (1991) · Zbl 0773.49007
[17] Evans, L.C., Periodic homogenization of certain fully nonlinear partial differential equations, Proc. roy. soc. Edinburgh sect. A, 120, 245-265, (1992) · Zbl 0796.35011
[18] Evans, L.C., The perturbed test function method for viscosity solutions of nonlinear PDE, Proc. roy. soc. Edinburgh sect. A, 111, 359-375, (1989) · Zbl 0679.35001
[19] Freidlin, M., On factorization of a non-negative definite matrix, Probab. theory appl., 13, 375-378, (1968), (in Russian) · Zbl 0164.46701
[20] Ishii, H., Almost periodic homogenization of hamilton – jacobi equations, (), 600-605 · Zbl 0969.35018
[21] Ishii, H.; Lions, P.-L., Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, Jde, 83, 26-78, (1990) · Zbl 0708.35031
[22] Jikov, V.V.; Kozlov, S.M.; Oleinik, O.A., Homogenization of differential operators and integral functionals, (1991), Springer-Verlag · Zbl 0801.35001
[23] H. Kosynga, F. Rezankhanlou, S.R.S. Varadhan, Stochastic homogenization of Hamilton-Jacobi-Bellman equations, Preprint
[24] Kozlov, S.M., The method of averaging and walks in inhomogeneous environments, Russian math. surveys, 40, 73-145, (1985) · Zbl 0615.60063
[25] Lions, P.-L., Resolution de problemes elliptic quasilineaires, Arch. rational mech. anal., 74, 335-353, (1980) · Zbl 0449.35036
[26] Lions, P.-L.; Souganidis, P.E., Correctors for the homogenization of hamilton – jacobi equations in a stationary ergodic setting, Comm. pure appl. math., LVI, 1501-1524, (2003) · Zbl 1050.35012
[27] Lions, P.-L.; Souganidis, P.E., Homogenization of “viscous” hamilton – jacobi equations in stationary ergodic media, Comm. partial differential equations, 30, 335-375, (2005) · Zbl 1065.35047
[28] P.-L. Lions, P.E. Souganidis, in preparation
[29] P.-L. Lions, G. Papanicolaou, S.R.S. Varadhan, Homogenization of Hamilton-Jacobi equations, Preprint
[30] Majda, A.; Souganidis, P.E., Large scale front dynamics for turbulent reaction – diffusion equations with separated velocity scales, Nonlinearity, 7, 1-30, (1994) · Zbl 0839.76093
[31] S. Müller, private communication
[32] Oleinik, A., Alcuni visultati sulle equazioni lineari e quasilineri ellitico-paraboliche a derivate parziali del second ordine, Rend. classe sci. fis. mat., nat. acad. naz. lincei, sci. 8, 40, 774-784, (1966) · Zbl 0173.12906
[33] Papanicolaou, G.; Varadhan, S.R.S., Boundary value problems with rapidly oscillating random coefficients, (), 835-873 · Zbl 1316.35306
[34] Papanicolaou, G.; Varadhan, S.R.S., Diffusion with random coefficients, () · Zbl 0617.60078
[35] Rezankhanlou, F.; Tarver, J., Homogenization for stochastic hamilton – jacobi equations, Arch. rational mech. anal., 151, 277-309, (2000) · Zbl 0954.35022
[36] Serrin, J., The problem of Dirichlet of quasilinear elliptic differential equations with many independent variables, Philos. trans. roy. soc. London ser. A, 264, 413-469, (1969) · Zbl 0181.38003
[37] Souganidis, P.E., Front propagation: theory and applications, () · Zbl 0937.82034
[38] Souganidis, P.E., Recent developments in the theory of front propagation and its applications, () · Zbl 0653.35008
[39] Souganidis, P.E., Stochastic homogenization of hamilton – jacobi equations and some applications, Asymptotic anal., 20, 1-11, (1999) · Zbl 0935.35008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.